# SDR CALA2025031802912

- Difficulty date: March 14, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 92,097 hours, 37,080 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE PRESSURE ON DOOR2L IS IN THE RED. REF AMM 25-62-00-210-001-A. INSPECTED SLIDE PRESSURE AND NEEDLE IS RIGHT BETWEEN GREEN AND RED BAND. ACCEPTABLE PER AMM INSPECTION REQUIREMENTS FOR MODEL A GUAGE.
